# SDR UIEA2020110402352

- Difficulty date: November 3, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 100,100 hours, 19,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R4 EXTERIOR EMERGENCY LIGHT IS OUT.  REMOVED AND REPLACED DOOR R4 EXTERIOR LIGHT.  OPERATIONS CHECKS GOOD, IAW AMM 33-51-00.
